SVRA

Hawk Performance Endurance Series

Provisional Schedule

12:30 - (Original Race Course Driver Reenacment Mtg at VC)

WGI Tour De Marques Rides

Qualifying 2

Qualifying 2

Qualifying 2

12:30pm – 1:00pm Jaguar Consumer Pro Laps

Group 1

Groups 3, 4, 5b

Groups 8, 12b

1:00pm – 1:30pm

1:30pm

2:00pm

2:30pm

U.S. Vintage Grand Prix

Watkins Glen International, Watkins Glen, NY September 5-9, 2018

Full Track Configuration – 3.4 miles

SVRA SVRA Sprint Race Series 8/28/18

<u>Tuesday, September 4</u> Early Registration (2pm to 5pm)		Friday, September 7 (cont.)			
	No Track Access.		3:005pm	Group 6	Qualifying 2
Wednesday, Sep	tember 5		3:30pm	IGT	Qualifying
7:00am—5:00pm	Registration		4:00pm	Group 2	Qualifying 2
7:00am—12:30pi			4:30pm	Groups 10, 12a	Qualifying 2
	Please see test day		5:00pm	Groups 5a, 7, 9, 11	Qualifying 2
11:45am	Test Day Driver's Mtg		5:30pm	TA/TA3/TA4	Qualifying 40min
10:00am 5:00pr			6:10pm	End of on-track activities	
12:40pm—-5:00pm TEST DAY/DOP/TOP Sessions			Downtown Festival Old Course Re-Enactment Schedule		
Thursday, September 6			3:45pm Selected Cars Assemble for Old Course Re-enactment		
7:00am—5:00pm Registration				ctment Cars Leave the Track	
	7:00am8:00am Big rigs Gate 3 Crossover		6:30pm Re-ena	ctment Cars Return to Track	
7:00am – 8:00am TA2 Load-in GATE 2			Saturday, Septer	nber 8	
7:00am5:00pm Paddock AccessGATE 2 (Tunnel)		7:30am—3:00pm Registration			
7:30am5:00pm			7:30am9:30am Tech. Inspection		
	t Day Drivers' Mtg (for those		8:05am9:05am Hawk Performance Classic/Vintage Enduro		
8:00am12:00 n			(Groups. 1, 2, 3, 4, 5b, 6b, 8, 12b) 1 pit stop 60 min		
12:00—1:00pm	LUNCH BREAK 12:15-12:				
12:15pm	MANDATORY ALL DRIV		9:10am	Groups 10, 12a	Feature Race 1**
(Smalley's Garag	e reenactment AND enduro m	eeting to follow)	9:40am	Group 2 IGT	Feature Race 1
1:00pm	Group 1	Practice	10:10am 10:40am		Feature Race 1 Feature Race 1**
1:30pm	Groups 5a, 7, 9, 11	Practice	10:40am 11:10am	Groups 5a, 7, 9, 11 TA/TA3/TA4	Feature Race 75'
2:00pm	Group 6	Practice			reature Race /3
2:30pm	IGT	Qualifying	12:25pm-1:25pm		
3:00pm	Groups 8, 12b	Practice	12:25 -12:55pm	Jaguar Pro Laps	
3:30pm	Groups 10, 12a	Practice	12:55-1:25pm	WGI Car Show Touring L	
4:00pm	Groups 3, 4, 5b	Practice	1:25pm	Group 1	Feature Race 1
4:30pm	Group 2	Practice	1:55pm	Collier Cup	Feature Race
5:00pm	TA/TA3/TA4	Practice 30min	2:25pm	Group 6	Feature Race 1
5:30pm	TA2	Testing 45min	2:55pm	Groups 8, 12b	Feature Race 1**
6:15pm	End of on-track activities		3:25pm	Groups 3, 4, 5b	Feature Race**
5:00pm OLD COURSE RE-ENACTMENT			3:55pm	TA2	Qualifying 20min
APPLICATIONS MUST BE TURNED INTO TECH			4:30pm End of on-track activities		
5:00pm SVRA VINTAGE GRAND PRIX EVENT PARTY					
5:00pm-8:00pm International Motor Racing Research Center Sunday, September 9					
(Tours and Refreshments sponsored by SVRA)			8:00am—12 noon Registration		
Friday, Septemb	` *		8:00am	Group 2	Feature Race 2
7:00am4:00pm	Registration		8:30am-10:00am	Hawk Performance Historic	c Enduro 90 min
7:00am4.00pm 7:00am—11:45aı			(Gr	oups 5a, 6a, 7, 9, 10, 11, 12a, I	GT) 2 pit stops
8:00am	Group 1	Qualifying 1	10:10am	Group 1	Feature Race 2**
8:30am	Groups 3, 4, 5b	Qualifying 1	10:40am		el Finn Cup Race**
9:00am	Groups 10, 12a	Qualifying 1	11:10am	TA2	Feature Race 75'
			12:25pm-1:25pm		
9:05am Cars Leave Track for Historical Tech Inspection Re-enactment at Smalley's Garage				om Jaguar Pro Laps	
				m WGI Sponsor Laps	
9:30am	Groups 8, 12b	Qualifying 1			
10:00am	Group 2	Qualifying 1	1:15pm	Pre-Race Ceremonies	M D
10:00am Old Course Participant List Posted At Tech.		1:25pm	Governor's Cup Mini Coop		
	Pick up packets for entry at	Tech by 11:00am	1:55pm	Groups 3, 4, 5b	Feature Race 2**
10:30am	Group 6	Qualifying 1	2:25pm	Group 6 Dick Moone Groups 8, 12b	y Memorial Race** Feature Race 2**
11:00am	IGT	Qualifying	2:55pm 3:25pm	Groups 10, 12a	Feature Race 2**
11:30am	Groups 5a, 7, 9, 11	Qualifying 1	4:00pm	End of on-track activities	reature Nace 2
12:00pm	TA2	Practice 30 min	1 .00pm	End of on-mack activities	
12:30pm—1:30pm	m LUNCH BREAK		EMPLIES CROSS	OCDITED & AIGO CO VICO	51 (FM)
1220 (0::::	D C D' D		T ENDUKO GROUI	P SPLITS - 5a (HS2, S2, VS2),	OD (FM)

 $\textbf{ENDURO GROUP SPLITS - } 5a~(HS2,\,S2,\,VS2), \quad 5b~(FM) \\$

6a (AP) 6b (AS, BP, TA)

THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

** Denotes Possible Split Starts